# SDR P5CA9700373

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DELAMINATED LEFT WING TRAILING EDGE FIXED PANEL FORWARD OF NR 5 SPOILER.  REPAIRED WITH FIBERGLASS OVERLAYS PER BAC SRM 51-40-09.
